# SDR DLM88060021

- Difficulty date: January 7, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 42,335 hours, 32,653 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 5937609501
- Condition: Detached
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE VERY LOUD SQUEAL REPORTED COMING FROM AFT GALLEY DOOR.  FOUND SEAL AT DOOR LOWER GATE DETACHED FROM RETAINER.  NO DAMAGE TO SEAL.  RE-ATTACHED SEAL AND PRESSURIZED AIRCRAFT TO 4.0 PSID.  NO LEAKS NOTED AT DOOR.  OK FOR SERVICE.
